Bibliography of Henri Gillet

You can also look at my publication list through the UIC math dept web site, where you will also find links to the corresponding preprints (when available) and reviews on mathscinet.

    Riemann-Roch theorems for higher algebraic K-theory, Bull. Amer. Math. Soc. 3 (1980), 849-852.
    Riemann-Roch theorems for higher algebraic K-theory, Adv. in Math. 40 (1981), 203-289.
    Comparison of K-theory spectral sequence, with applications, in "Algebraic K-Theory, Evanston 1980," Springer-Verlag Lecture Notes in Math. 854 (1981), 141-167.
    Universal cycle classes, Compositio Math. 49 (1983), 3-49.
    Riemann-Roch for general algebraic varieties, (with W. Fulton), Bull. Soc. Math. France 111 (1983), 287-300.
    On the K-theory of surfaces with multiple curves and a conjecture of Bloch, Duke Math. J. 51 (1984), 195-233.
    Homological descent for the K-theory of coherent sheaves, in "Algebraic K-Theory, Number Theory, Geometry and Analysis, Proc. Bielefeld 1982," Ed. A. Bak, Springer-Verlag Lecture Notes in Math. 1046 (1984), 80-104.
    Deligne homology and Abel-Jacobi maps, Bull. Amer. Math. Soc. (n.s.) 10 (1984), 285-288.
    Intersection theory on algebraic stacks and Q-varieties, J. Pure Appl. Algebra 34 (1984), 193-240.
    The K-theory of strict Hensel local rings and a theorem of Suslin, (with R. Thomason), J. Pure Appl. Algebra 34 (1984), 241-254.
    Intersection sur les variétés d'Arakelov, (with C. Soulé.), C. R. Acad. Sc. Paris Ser. I Math. 299 (1984), 563-566.
    Some new Gysin homomorphisms for the Chow homology of varieties, Proc. London Math. Soc. (3) 50 (1985), 57-68.
    K-théorie et nullité des multiplicités d'intersection, (with C. Soulé), C. R. Acad. Sc. Paris Ser. I Math. 300 (1985), 71-74.
    Classes caractéristiques en théorie d'Arakelov, (with C. Soulé), C. R. Acad. Sc. Paris Ser. I Math. 301 (1985), 439-442.
    The K-theory of twisted complexes, in: Applications of Algebraic K-Theory to Algebraic Geometry and Number Theory, Proc. 1983 Summer Research Conf., Contemp. Math. 55 (1986), 59-192.
    Gersten's conjecture for the K-theory with torsion coefficients of a discrete valuation ring, J. Algebra 103 (1986), 377-380.
    The relative form of Gersten's conjecture over a discrete valuation ring: the smooth case, (with M. Levine), J. Pure Appl. Algebra 46 (1987), 59-71.
    Direct images of hermitian holomorphic bundles, (with C. Soulé), Bull. Amer. Math. Soc. 15 (N.S. 1986), 209-212.
    Riemann-Roch and cycle classes in crystalline cohomology, (with W. Messing), Duke Math. J. 55 (1987), 501-538.
    An introduction to higher dimensional Arakelov theory, in "Current Trends in Arithmetical Algebraic Geometry," Contemp. Math. 67 (1987), 209-228.
    Intersection theory and Adams operations, (with C. Soulé), Invent. Math. 90 (1987), 243-277.
    Torsion analytique et fibres déterminant holomorphes, (with J.M. Bismut and C. Soulé), C. R. Acad. Sc. Paris 305 (1987), 81-84.
    The loop space of the Q construction, (with D. Grayson), Illinois J. Math. 31 (1987), 574-597.
    K-theory and intersection theory revisited, K-Theory 1, (1987), 405-415.
    Analytic torsion and holomorphic determinant bundles I: Bott-Chern forms and analytic torsion, (with J.M. Bismut and C. Soulé), Communications Math. Physics 115 (1988), 49-78.
    Analytic torsion and holomorphic determinant bundles II: Direct images and Bott-Chern forms, (with J.M. Bismut and C. Soulé), Communications Math. Physics 115 (1988), 79-126.
    Analytic torsion and holomorphic determinant bundles III, (with J.M. Bismut and C. Soulé), Communications Math. Physics 115 (1988), 301-351.
    Classes caracteristiques secondaires et immersion en geometrie complexe, (with J.M. Bismut and C. Soulé), C. R. Acad. Sci. Paris 307 (1988), 565-567.
    Amplitude arithmetique, (with C. Soulé), C.R. Acad. Sci. Paris 307 (1988), 887-890.
    Arithmetic Chow groups and differential characters, (with C. Soulé), in `Algebraic K-theory: Connections with Geometry, and Topology' J.F. Jardine and V. Snaith, eds. NATO ASI series, Vol. 279, Kluwer, Dordrecht (1989), pp. 29-69.
    Un theoreme de Riemann-Roch-Grothendieck Arithmetique, (with C. Soulé), Comptes Rendues Acad. Sci. Paris t. 309 (1989), 29-933.
    Bott Chern currents and complex immersions, (with J.M. Bismut and C. Soulé), Duke Math. J. 60 (1990), 255-284.
    Characteristic classes for algebraic vector bundles with Hermitian Metric, (with C. Soulé), Annals of Math. 131 (1990), 163-243.
    Complex immersions and Arakelov geometry, (with J.M. Bismut and C. Soulé), in "The Grothendieck Festschrift, vol I ", ed. P. Cartier et. al., Birkhauser, (1990), 249-330.
    Analytic torsion and the arithmetic Todd genus, (with C. Soulé), Topology, 30 (1991), 21-54.
    Dendrology of groups in low Q-ranks (with P. Shalen), J. Differential Geom., 32 (1990), 605-712.
    The holonomy of the determinant of cohomology of an algebraic bundle, (with C. Soulé), Commun. Math. Physics, 131 (1990), 605-712.
    Arithmetic intersection theory, (with C. Soulé), Pub. Math. I.H.E.S., 72 (1990), 93-174.
    Homological dimension of groups acting on R-trees, (with P. Shalen), pp 231-250 in the Proceedings of 1989 Arboreal Group Theory Conf. at M.S.R.I., M.S.R.I. Publications, vol 19, Springer Verlag, (1991).
    Un analogue arithmetique du theoreme de Bezout (with J.-B. Bost and C. Soulé), C.R.A.S. t 312 (1991) pp. 845-848.
    A Riemann-Roch Theorem in Arithmetic Geometry, Proceedings International Congress of Mathematicians, Kyoto, 1990, Mathematical Society of Japan/Springer Verlag, 1991, pp. 403-412.
    A note on a classical theorem of Blichfeldt, (with B. Mazur and C. Soulé), Bull. London Math. Soc., 23 (1991) 131-132.
    On the number of lattice points in convex symmetric bodies and their duals, (with C. Soulé), Israel J. of Math., 74 (1991) pp. 347-357.
    Simplicial approximation and low-rank trees, (with P. Shalen and R. Skora), Commentarii Math. Helv., 66 (1991) 521-540.
    Arithmetic Analogs of the standard conjectures (with C. Soulé), in "Proceedings of the Seattle conference on Motives", Proc. Symposia in Pure Math, vol 55, (1991), 129-142.
    Comparing algebraic and topological K-theory. in "Higher Algebraic K-Theory: an overview", Springer Lecture Notes in Mathematics, Vol. 1491, (1992) 55-97.
    An Arithmetic Riemann-Roch Theorem (with C. Soulé). Invent. Math., 110 (1992), 473-543.
    Plane Curves Associated to Character Varieties of 3-Manifolds, (with D. Cooper, M. Culler, D.D. Long, and P.B. Shalen), Inventiones Mathematicae 118 (1994), no. 1, 47--84.
    Heights of projective varieties and positive green forms (with J.-B. Bost and C. Soulé), Journal of the American Mathematical Society, Vol 7, 1994, pp 903--1027.
    Non-Archimedean Arakelov Theory, (with S. Bloch and C. Soulé). J. Alg. Geometry, Vol 4, 1995, pp 427--485.
    K-theory, motives and descent, (with C. Soulé), J. Reine Angew. Math. Vol 478, 1996, pp 127--176.
    Algebraic cycles on degenerate fibers, (with S. Bloch and C. Soulé), Arithmetic geometry (Cortona, 1994), Sympos. Math., XXXVII, Cambridge Univ. Press, Cambridge, 1997, 45--69.
    Upper bounds for regularized determinants, (with C. Soulé), Communications in Mathematical Physics, Vol 199, 1998, pp 99--115.
    Filtrations on higher algebraic K-theory, (with C. Soulé), in "Algebraic K-theory (Seattle, WA, 1997)", Proc. Sympos. Pure Math., vol. 67, Amer. Math. Soc., Providence, RI,, 1999, 89–148.
    K-Theory and Algebraic Geometry," in Algebraic K-theory and its applications (Trieste, 1997), World Sci. Publishing, River Edge, NJ, 1999, 206–233.
    Direct images in nonarchimedean Arakelov theory, (with C. Soulé), Ann. Inst. Fourier (Grenoble) 50 (2000), 363–399.
    Differential algebra—a scheme theory approach," in "Differential algebra and related topics" (Newark, NJ, 2000), World Sci. Publishing, River Edge, NJ, 2002, 95–123.
    K-Theory and Intersection Theory," in "Handbook of K-theory", E.M. Friedlander and D. R. Grayson, eds., Springer Verlag, 2005, 235–294.
    Volumes of symmettric spaces via lattice points, (with D. Grayson), Documenta Mathematica, Vol 11 (2006), 425–447.
     An arithmetic Riemann Roch theorem in higher degrees (with D. Réssler and C. Soulé), Ann. Inst. Fourier (Grenoble), Vol 58 (2008), 2169–2189.
     Arithmetic intersection theory on Deligne-Mumford stacks, in "Motives and algebraic cycles: a celebration in honour of Spencer J. Bloch", Fields Communications, vol. 56, American Mathematical Society / Fields Institute, 2009, 93–110.
    Motivic weight complexes for arithmetic varieties, (with C. Soulé), Journal of Algebra, Vol 322 (2009), 3088–3141.
    An explicit proof of the generalized GaussBonnet formula,  (with F. Unlu), Asterisque, Vol 328 (2009), 137–160 .
    Parameterized Picard-Vessiot extensions and Atiyah extensions (with S. Gorchinskiy and A. Ovchinnikov), Preprint, 72 pages.
    On the Arithmetic Chern Character, (with C. Soulé), Preprint, 7 pages.